# SDR SWAA2023041928505

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST. R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] RELAMPED R2 DOOR EXTERIOR EMERGENCY LIGHT AS PER REF B737 AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED REPLACEMENT
